Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2007, Article ID 78196, 14 pages
http://dx.doi.org/10.1155/2007/78196
Research Article

Lp Solutions of BSDEs with Stochastic Lipschitz Condition

Department of Applied Mathematics, Shanghai University of Finance & Economics, Shanghai 200433, China

Received 6 March 2006; Revised 4 December 2006; Accepted 21 December 2006

Copyright © 2007 Jiajie Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiajie Wang, Qikang Ran, and Qihong Chen, “ Solutions of BSDEs with Stochastic Lipschitz Condition,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2007, Article ID 78196, 14 pages, 2007. https://doi.org/10.1155/2007/78196.